Periodic solutions of some second order differential systems

Tadeusz Dłotko

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1993)

  • Volume: 32, Issue: 1, page 35-41
  • ISSN: 0231-9721

How to cite

top

Dłotko, Tadeusz. "Periodic solutions of some second order differential systems." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 32.1 (1993): 35-41. <http://eudml.org/doc/23575>.

@article{Dłotko1993,
author = {Dłotko, Tadeusz},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {second order differential equations with deviated argument; periodic conditions; existence; topological degree},
language = {eng},
number = {1},
pages = {35-41},
publisher = {Palacký University Olomouc},
title = {Periodic solutions of some second order differential systems},
url = {http://eudml.org/doc/23575},
volume = {32},
year = {1993},
}

TY - JOUR
AU - Dłotko, Tadeusz
TI - Periodic solutions of some second order differential systems
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1993
PB - Palacký University Olomouc
VL - 32
IS - 1
SP - 35
EP - 41
LA - eng
KW - second order differential equations with deviated argument; periodic conditions; existence; topological degree
UR - http://eudml.org/doc/23575
ER -

References

top
  1. Dłotko T., On periodic boundary value problem for a differential equation of n-th order, Annales Math. Silesianae, Vol.5, 1991, 43-50. (1991) Zbl0756.34047MR1153504
  2. Dłotko T., Periodic boundary value problem for a matrix differential equation, J. Bolyai Math. Soc., Colloquium on differential equations and applications, Budapest, 1991, in press. (1991) Zbl0810.34018
  3. Gaines R. E., Mawhin J. L., Coincidence degree and nonlinear differential equations, Springer Verlag, 1977, p. 262. (1977) Zbl0339.47031MR0637067
  4. Krasnosielskij M. A., Topological methods in the theory of nonlinear integral equations, Moscow, 1956, (in Russian). (1956) 
  5. Lusternik L. A., Sobolew W. I., Elements of functional analysis, PWN Warsaw, 1959, (in Polish). (1959) 
  6. Omari P., Zanolin F., On the existence of periodic solutions of second order forced differential equations, Nonlinear Anal., Methods and Appl., Vol. 11, nr.2, 1987, 275-284. (1987) Zbl0644.34030MR0877887
  7. Mawhin J. L., Topological degree methods in nonlinear boundary value problems, CBMS Conf. in Math., 40, American Math. Soc, Providence, RI, 1979. (1979) Zbl0414.34025MR0525202
  8. Mawhin J. L., Boundary value problems at resonance for vector second order non-linear ord. diff. equations, Proc. Equadiff. IV, Prague 1977, LNM 703, 241-249, Springer Verlag, 1979. (1977) MR0535345
  9. Reissig R., Sansone G., Conti R., Qualitative Theorie Nichtlinearer Differentialgleichungen, Cremonese, Roma, 1963. (1963) Zbl0114.04302MR0158121
  10. Rachůnková I., Periodic Boundary value problems for second order differential equations, Acta UPO, Fac. Rer. Nat., Math. XXIX, Vol. 97(1990), 83-91. (1990) Zbl0752.34021MR1144833
  11. Vasiljev N. I., Klokov J. A., Foundations of the theory of boundary value problems in ord. diff. equat., Zinatne, Riga, 1978 (in Russian). (1978) 
  12. Villari G., On the qualitative behaviour of solutions of Lienard equation, J. Diff. Equat., Vol. 67, nr. 2, 1987, 269-277. (1987) Zbl0613.34031MR0879697

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.